# SDR FDEA200905081584

- Difficulty date: May 8, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 62,036 hours, 12,756 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC6762501
- Part serial: WAE024
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FLAP VANE TRAILING EDGE SURFACE FOUND DELAMINATION.  LT WING INBD FLAP VANE REMOVED & REPLACED AS PER AMM 27-50-22-4 REV. 62.  ADJUSTMENT CARRIED OUT AS PER AMM 27-50-22-5 FOUND SATISFACTORY.
